# SDR UALA2013011700301

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,403 hours, 12,516 cycles
- Engine: Pwa PW4077
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL SPAR VALVE R STATUS MSG 1HR PRIOR DEPT.  RIGHT ENGINE SPAR VALVE CB POPPING, LHRMM ON SITE LOOKING FOR SHORT.
